MAUDE Adverse Event Report: ABBOTT VASCULAR NC TREK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

ABBOTT VASCULAR NC TREK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 1012454-20
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
A non-compliant balloon was used to post dilate the rca coronary/ stent.The balloon was inflated to 14 atm.For 24 sec.At conclusion unable to deflate the balloon.Numerous attempts were made to deflate the balloon.The balloon was able to be removed from the rca to the aorta.The balloon was successfully ruptured with over-inflation of the balloon.The balloon was successfully removed.

Brand Name
NC TREK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd
temecula CA 92591
MDR Report Key16494924
Report Number16494924
Device Sequence Number6452109
Product Code LOX
UDI-Device Identifier08717648152122
UDI-Public(01)08717648152122
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/15/2023
Report Date (Section F) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1012454-20
Device Catalogue Number1012454-20
Device Lot Number20701G1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/07/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/07/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/15/2023